# SDR UHLA2013012400018

- Difficulty date: January 24, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 21,214 hours, 13,117 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Dirty
- Location: R2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ARMING HANDLE DIFFICULT TO MOVE UP OR DOWN.  REMOVED DEBRIS FROM GIRT BAR RECESS, OPS CHECK GOOD IAW AMM 52-22-01.
